MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY CUSTOM TI ABUTMENT ASSY 4.3MMD; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY CUSTOM TI ABUTMENT ASSY 4.3MMD; DENTAL IMPLANT
Model Number 8045-31-XX
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Event or Problem Description
Doctor claims that the abutment is too wide and he was unable to seat it comfortably on the patient due to it pinching the papilla.He is requesting that we remake the abutment.Procedure required second surgery to complete.This is a reportable serious injury.

Brand Name
LEGACY CUSTOM TI ABUTMENT ASSY 4.3MMD
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7441857
Report Number3001617766-2018-00069
Device Sequence Number1094590
Product Code DZE
UDI-Device Identifier10841307116851
UDI-Public10841307116851
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K061319
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 04/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number8045-31-XX
Device Catalogue Number8045-31-XX
Device Lot Number110240
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2018
Initial Report FDA Received Date04/18/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;